# SDR ASAA2018091426118

- Difficulty date: August 22, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 60,901 hours, 24,029 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A883110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 3 WINDOW POST 3RD HOLE FROM BOTTOM, HAS CRACK INDICATION MARKED IN FRAME AT 2:30 POSITION. GROUNDED - YES. REMOVED DAMAGE, FABRICATED EXTENDED REPAIR PARTS AND INSTALLED IAW 900-53EA-20690.
